# SDR 07FDEA00745

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381314100000
- Condition: Corroded
- Location: Bs 3407-3460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN FR 54.1 AND 54.2 LBL18 REMOVED CORROSION ON SEAT TRACK FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16 FIG 102.  REMOVED CORRODED (DAMAGED) SEAT TRACK, RECEIVED NEW SEAT TRACK   SECTION AND INSTALLED IAW A300-600 SRM 51-40-21 MINOR REPAIR PO 564077.5.
